Jan 13, 2009
| Response from Dr. Young
Thanks for your post.
If you've missed doses of medications, like your Truvada, I would not try to play catch up by taking your three missed doses at once. You'll wind up with a lot of Truvada in your system and likely increase the risk of toxicity.
I'd just get back on the bus and take all of the medications as directed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.